How likely is it to develop lumps after filler injections in the face?
I am considering Juvederm filler for my undereye and face. What are the chances of developing lumps after having fillers injected?
The causes of lumps developing after filler injection is usually due to 3 main reasons:
- Type of filler used
- Placement of filler
- Injection technique
Fillers that are placed too superficially generally have an increased risk of forming lumps. This is made even more so if the type of filler used is a "hard" filler.
Likewise, if a very "soft" filler is used but was placed superficially, lumps that may form could potentially be massaged away.
Therefore, knowledge of the facial anatomy and different layers of the skin to place the different types of fillers as well as injection technique is definitely paramount in reducing such side effects.
Hope that helps and do find an experienced injector that you are comfortable with before proceeding with the procedure. All the best!